RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2012, Volume 12, Issue 1, Pages 32–38 (Mi isu278)  

This article is cited in 2 scientific papers (total in 2 papers)

Mathematics

Modification of new approach to solution of the Hilbert boundary value problem for analytic function in multi-connected circular domain

R. B. Salimov

Kazan State University of Architecture and Engineering, Chair of Higher Mathematics

Abstract: The author offers a new approach to the Riemann–Hilbert boundary value problem in multiconnected domain. The approach bases on certain construction of solution of corresponding homogeneous problem including determination of analytic function by known boundary values of its argument circular domain.

Key words: Riemann–Hilbert boundary value problem, index of a problem, Schwarz's operator.

DOI: https://doi.org/10.18500/1816-9791-2012-12-1-32-38

Full text: PDF file (156 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.54

Citation: R. B. Salimov, “Modification of new approach to solution of the Hilbert boundary value problem for analytic function in multi-connected circular domain”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 12:1 (2012), 32–38

Citation in format AMSBIB
\Bibitem{Sal12}
\by R.~B.~Salimov
\paper Modification of new approach to solution of the Hilbert boundary value problem for analytic function in multi-connected circular domain
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2012
\vol 12
\issue 1
\pages 32--38
\mathnet{http://mi.mathnet.ru/isu278}
\crossref{https://doi.org/10.18500/1816-9791-2012-12-1-32-38}
\elib{http://elibrary.ru/item.asp?id=17574796}


Linking options:
  • http://mi.mathnet.ru/eng/isu278
  • http://mi.mathnet.ru/eng/isu/v12/i1/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. B. Salimov, “K resheniyu neodnorodnoi kraevoi zadachi Gilberta dlya analiticheskoi funktsii v mnogosvyaznoi krugovoi oblasti v osobom sluchae”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 13:3 (2013), 52–58  mathnet  crossref
    2. R. B. Salimov, “To a solution of the homogeneous Riemann–Hilbert boundary-value problem for analytic function in multiconnected circular domain in a special case”, Russian Math. (Iz. VUZ), 58:5 (2014), 63–66  mathnet  crossref
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:197
    Full text:61
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020